# SDR SWIA201643005

- Difficulty date: December 24, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 33,535 hours, 31,158 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AILERON PANEL 699BB IS CHAFED.  REPLACED RH WING AILERON PANEL WITH NEW IAW SRM.
